版权说明 操作指南
首页 > 院系 > 详情

数学与统计学院

School of Mathematics and Statistics

发文量
1915
  • 热点

    1

    高被引

    78

    SCI-E

    1035

    SSCI

    72

    CPCI-S

    86

    EI

    409

    Medline

    15

    CSCD

    189

    CSSCI

    10

院系成果
院系学者
院系分析
筛选
开始检索
成果类型
1868
112
+
年份 (1992~2025)
-
36
117
135
109
124
176
137
87
103
50
+
语种
1342
573
+
期刊
61
59
55
37
26
22
22
22
21
21
19
18
18
18
16
15
15
14
14
14
+
作者
69
54
48
46
39
39
29
25
23
23
22
22
20
19
19
18
18
18
17
16
+
关键词
25
19
18
16
12
11
11
11
10
10
10
10
9
9
9
9
9
8
8
8
+
机构署名
1291
700
572
496
+
院系归属
1915
37
30
17
8
7
2
2
1
1
1
1
1
+
排序:
时间
1/96
每页显示
请选择

5

10

20

1915条记录,
Mutation of n-cotorsion pairs in triangulated categories
作者: Chang, Huimin;Zhou, Panyue
期刊: Journal of Algebra,2025年667:653-671 ISSN:0021-8693
展开
导出
原文链接
认领
Stock return predictability in the frequency domain
作者: Zhifeng Dai;Fuwei Jiang;Jie Kang*;Bowen Xue
期刊: International Journal of Forecasting,2025年 ISSN:0169-2070
展开
导出
原文链接
认领
Global well-posedness of the variable-order fractional wave equation with variable exponent nonlinearity
作者: Lin, Qiang;Xu, Runzhang
期刊: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES,2025年111(2):e70091- ISSN:0024-6107
展开
导出
原文链接
认领
A NEW BLOWUP CRITERION TO THE COMPRESSIBLE OLDROYD-B MODEL
作者: Wang, Peirong;Li, Jing;Liu, Sili
期刊: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS,2025年 ISSN:1534-0392
展开
导出
原文链接
认领
Non-radial positive and sign-changing solutions for the FitzHugh-Nagumo system in RN
作者: Xie, Weihong;Yu, Mingzhu
期刊: ANNALI DI MATEMATICA PURA ED APPLICATA,2025年:1-32 ISSN:0373-3114
展开
导出
原文链接
认领
New generalization of non-autonomous Bernfeld–Haddock conjecture and its proof
作者: Chuangxia Huang*;Xiaodan Ding
期刊: Nonlinear Analysis: Real World Applications,2025年82:104226 ISSN:1468-1218
展开
导出
原文链接
认领
Precise baseline determination for InSAR formation-flying satellites based on spaceborne BDS-3 and GPS observations
作者: Peng, Dachen;Shao, Kai;Gu, Defeng;Zhang, Houzhe;Huang, Zhiyong;...
期刊: Advances in Space Research,2025年75(2):2126-2138 ISSN:0273-1177
展开
导出
原文链接
认领
Graph affine Transformer with a symmetric adaptation strategy for text classification
作者: Minyi Ma;Hongfang Gong*;Yingjing Ding
期刊: JOURNAL OF SUPERCOMPUTING,2025年81(3):1-22 ISSN:0920-8542
展开
导出
原文链接
认领
Stabilization of nonlinear stochastic systems via event-triggered impulsive control
作者: Kuang, Daipeng;Gao, Dongdong;Li, Jianli
期刊: Mathematics and Computers in Simulation,2025年233:389-399 ISSN:0378-4754
展开
导出
原文链接
认领
Dynamics of the non-autonomous wave equations with nonlocal weak damping and critical nonlinearity
作者: Zhou, Feng;Zhu, Kaixuan;Xie, Yongqin
期刊: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,2025年30(1):1-25 ISSN:1531-3492
展开
导出
原文链接
认领
Uncertainty of quantum channels via generalized Wigner-Yanase skew information
作者: Wu, Jing-Feng*;Zhang, Qing-Hua;Fei, Shao-Ming
期刊: QUANTUM INFORMATION PROCESSING,2025年24(2):1-16 ISSN:1570-0755
展开
导出
原文链接
认领
On the sieve M-estimation for a special bilinear time series model with time-functional variance noises
作者: Zhu, Enwen;Deng, Ziwei;Liu, Xiaohui;Liang, Zhao
期刊: Communications in Statistics - Theory and Methods,2025年54(7):2067-2091 ISSN:0361-0926
展开
导出
原文链接
认领
New sufficient conditions on the global exponential stability of delayed inertial neural networks
作者: Wang, Wentao;Zeng, Wei;Chen, Wei
期刊: Neurocomputing,2025年622:129301 ISSN:0925-2312
展开
导出
原文链接
认领
The Benefit of Being Central: Stock Network Centrality and Stock Price Crashes
作者: HUANG Chuangxia;DENG Yanchen;YANG Xiaoguang;CAI Yaqian;ZHAO Xian
期刊: 系统科学与复杂性(英文版),2025年:1-27 ISSN:1009-6124
展开
导出
原文链接
认领
Nonstaggered central scheme with steady-state discretization for solving the open channel flows via the flux globalization
作者: Li, Zhen
期刊: Applied Numerical Mathematics,2025年207:58-85 ISSN:0168-9274
展开
导出
原文链接
认领
Precise multi-satellite orbit and geodetic parameter determination using satellite laser ranging observations from LAGEOS, Etalon and newly launched LARES-2
作者: Shao, Kai;An, Zicong;Yang, Yan;Yi, Bin
期刊: Measurement Science And Technology,2025年36(2):026319 ISSN:0957-0233
展开
导出
原文链接
认领
New results on positive almost periodicity of some proportional delayed SICNNs involving D operator
作者: Wang, Qian;Li, Qing
期刊: International Journal of Control,2025年98(2):359-368 ISSN:0020-7179
展开
导出
原文链接
认领
Stock complex networks based on the GA-LightGBM model: The prediction of firm performance
作者: Huang, Chuangxia;Cai, Yaqian;Cao, Jinde;Deng, Yanchen
期刊: Information Sciences,2025年700:121824 ISSN:0020-0255
展开
导出
原文链接
认领
Stability of a delayed periodic hematopoiesis model with nonlinear density-dependent mortality term
作者: Qian Wang;Nan Sun;Lian Duan*
期刊: Advances in Continuous and Discrete Models,2025年2025(1):1-12 ISSN:2731-4235
展开
导出
原文链接
认领
Cotorsion Pairs on m-term Subcategories
作者: Liu, Yu;Zhou, Panyue
期刊: 数学学报:英文版,2025年:1-14 ISSN:1439-8516
展开
导出
原文链接
认领
1234567... 96共 96 页

成果认领

标题:
用户 作者 通讯作者
请选择
请选择
确定
取消

提示

该栏目需要登录且有访问权限才可以访问

如果您有访问权限,请直接 登录访问

如果您没有访问权限,请联系管理员申请开通

管理员联系邮箱:yun@hnwdkj.com